Denseness of operators which attain their numerical radius

Wang Jia-Ping, yu Xin Tai

Research output: Contribution to journalArticlepeer-review

Abstract

We show that a bounded linear operator on a dual Banach space X may be perturbed by a compact operator of arbitrarily small norm to yield an operator which attains its numerical radius provided the weak star and norm topologies coincide on the unit sphere of X.

Original languageEnglish (US)
Pages (from-to)31-34
Number of pages4
JournalBulletin of the Australian Mathematical Society
Volume48
Issue number1
DOIs
StatePublished - Aug 1993

Fingerprint Dive into the research topics of 'Denseness of operators which attain their numerical radius'. Together they form a unique fingerprint.

Cite this